# SDR CWQA20200713001

- Difficulty date: July 8, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N6DA
- Make and model: Lear 45LEAR
- Aircraft serial: 45543
- Aircraft time: 818 hours, 441 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6632303003003
- Condition: Loose
- Location: Mlg
- Part time: 818 hours, 441 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH CREW OBSERVED LANDING GEAR DID NOT EXTEND NORMALLY WHEN SELECTED DOWN, IT WAS VERY SLOW TO EXTEND, THEN ONCE MAIN GEAR INDICATED DOWN AND LOCKED, NOSE GEAR STILL INDICATED UNSAFE.  OBSERVATION FROM TOWER DURING FLYBY, CONFIRMED NLG WAS NOT DOWN.  CHECKLIST FOLLOWED, SETUP A HOLD PATTERN, ALL HYDRAULICS AND ELECTRICAL INDICATIONS WERE NORMAL.  WHILE EVALUATING IN THE HOLD PATTERN, NLG EXTENDED ON ITS OWN AND INDICATED DOWN AND LOCKED, PROCEEDED WITH UNEVENTFUL LANDING.  MAINTENANCE EVALUATION COULD NOT DUPLICATE PROBLEM.  ELECTRICAL TROUBLESHOOTING PERFORMED ON GEAR CONTROL CIRCUITS AND SWITCHES, FOUND LEFT MLG INBOARD DOOR DOWN SWITCH LOOSE IN HOUSING OF INBOARD GEAR DOOR ACTUATOR.  LH MLG INBOARD DOOR ACTUATOR WAS REMOVED AND REPLACED, P/N OFF 6632303003-003 S/N UNKNOWN, GEAR SWINGS ON GROUND OPS CHECK GOOD.  OPERATIONAL CHECK FLIGHT PERFORMED WITH NOT ISSUES NOTED.
